Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2002 / Article

Open Access

Volume 8 |Article ID 541745 |

Ravi P. Agarwal, Donal O'Regan, "Boundary value problems on the half line in the theory of colloids", Mathematical Problems in Engineering, vol. 8, Article ID 541745, 8 pages, 2002.

Boundary value problems on the half line in the theory of colloids

Received08 Feb 2002


We present existence results for some boundary value problems defined on infinite intervals. In particular our discussion includes a problem which arises in the theory of colloids.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.